TITLE

Carboplatin

PUB. DATE
May 2011
SOURCE
Reactions Weekly;5/21/2011, Issue 1352, p15
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes several cases of women who developed delayed hypersensitivity reactions while undergoing cancer chemotherapy with carboplatin.
ACCESSION #
60989105

 

Related Articles

  • Cytotoxic chemotherapy for common adult malignancies: "the emperor's new clothes" revisited? Kearsley, John H. // British Medical Journal (Clinical Research Edition);10/4/1986, Vol. 293 Issue 6551, p871 

    Examines the efficacy of cytotoxic chemotherapy for common adult malignancies in Australia. Reaction of medical oncologists on the success of chemotherapy for adult tumors; Types of malignant diseases; Apprehensions on the side effects of cytotoxic chemotherapy.

  • CANCER CHEMOTHERAPY. Levitt, Doreen Zeh // RN;Dec80, Vol. 43 Issue 12, p33 

    Part IV. Provides guidelines for administering and coping with the side effects of chemotherapeutic agents nitrosureas, vinca alkaloids and various hormones. Properties of the agents; Routes of administration; Dosages.

  • Interferon-β/nimustine.  // Reactions Weekly;5/21/2011, Issue 1352, p23 

    The article describes the case of a woman who developed myelosuppression during treatment of glioblastoma with nimustine and interferon-β.

  • Antineoplastics.  // Reactions Weekly;8/28/2010, Issue 1316, p9 

    The article describes the cases of three patients who developed various toxicities during chemotherapy including erlotinib, gemcitabine, cisplatin and carboplatin for non-small cell lung cancer.

  • Ixabepilone.  // Reactions Weekly;3/27/2010, Issue 1294, p23 

    The article describes the case of a 48-year-old woman with advanced breast cancer who developed peripheral neuropathy during chemotherapy with ixabepilone.

  • Dovitinib.  // Reactions Weekly;8/28/2010, Issue 1316, p19 

    The article describes the case of a man who developed peripheral neuropathy during treatment with dovitinib for advanced renal cell cancer.

  • Antineoplastics.  // Reactions Weekly;7/10/2010, Issue 1309, p12 

    The article describes a case of febrile neutropenia and disseminated cytomegalovirus (CMV) disease in a 50-year-old HIV patient during antineoplastic therapy for plasmablastic lymphoma.

  • Capecitabine.  // Reactions Weekly;7/10/2010, Issue 1309, p15 

    The article describes a case of hand-foot syndrome in a 65-year-old man during treatment with capecitabine for gastric cancer.

  • Dexamethasone/mercaptopurine/methotrexate.  // Reactions Weekly;7/9/2011, Issue 1359, p15 

    The article describes the case of a nine-year-old girl with type 1 diabetes mellitus who experienced increased insulin requirement after receiving 26 months of chemotherapy with mercaptopurine, methotrexate and dexamethasone for acute lymphoblastic leukaemia.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics